# SDR WVER2014042350414

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 28,893 hours, 20,115 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO RT ELEVATOR T/E IAW REO 670-55-21-114, REV.   PERFORMED A MAJOR REPAIR TO RT ELEVATOR IAW REO 670-55-21-001, REV.C.
